I've finally been upped to 100mg of Trazodone. Started two nights ago. Worked just ok they first night and about the same last night. Question is, should I keep on the 100 longer or just go back down to 75 and eventually stop. Seems like this just isn't going to work for me.
Trazodone question, again?
Added 20 Jan 2016:
I also got thinking, maybe I'm just expecting too much from this. I take it and about 2-3 hours later it might kick in, then I'll wake up through out the night a couple times. I get an average of about 6 hours which isn't too bad I guess, and definitely an improvement over 1-3 I got in the beginning of my problem. Maybe it is working and I'm just expecting too much?
Trazadone is unique. I started on it after a nervous breakdown in 1998. I took 50mg, slept 2 or 3 hours, then doctor said take one when you wake up if needed up to 3 or 4 times a night. I'd take 1 or 2 more, sleep 3 maybe 4 hours more. Now I don't take it that much, sleep without anything somehow. WHEN I take it, I have a script for 100mg 4 times at bedtime. I've taken 400mg at bedtime and slept a nice 8 hours but had a nice hangover the next day. I take one ocassionally with 8mg of Zanaflex which knocks me out, and find that the trazadone keeps me sleeping.
MY2K; I think you got it give the 100mg a while yet like a week, Just as you are you just might be expecting to much to fast. I would Kill for 6 hours sleep. But I would just keep doing what you are and see how it goes.I just don't want you to have to go through all the withdrawal you did last time coming down on the Trazodone. Keep it up and let me know how it goes. Have a good day my friend. Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 3 answers
Posted 31 Oct 2011 • 7 answers
Posted 17 May 2012 • 24 answers
Posted 3 Jul 2012 • 9 answers
Posted 6 Oct 2015 • 2 answers